# SDR 20057

- Difficulty date: December 29, 2004
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- Aircraft time: 383,718 hours, 61,714 cycles
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Malfunctioned
- Location: Cargo Smoke
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SMOKE WARNING LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE INSPECTED AFFECTED SYSTEM WITH NO FAULTS FOUND.
